Maximal function and fractional integral associated with Laplace-Bessel differential operators on generalized Morrey spaces


Akbulut A., Dziri M., Ekincioğlu İ.

Trans. Natl. Acad. Sci. Azerb. Ser. Phys.-Tech. Math. Sci. Mathematics, vol.42, no.1, pp.1-18, 2022 (Refereed Journals of Other Institutions)

  • Publication Type: Article / Article
  • Volume: 42 Issue: 1
  • Publication Date: 2022
  • Title of Journal : Trans. Natl. Acad. Sci. Azerb. Ser. Phys.-Tech. Math. Sci. Mathematics
  • Page Numbers: pp.1-18